The Mathematical Intelligencer

, Volume 18, Issue 2, pp 26–37

Chebotarëv and his density theorem

Authors

  • P. Stevenhagen
    • Faculteit Wiskunde en InformaticaUniversiteit van Amsterdam
    • Department of Mathematics #3840University of California
  • H. W. Lenstra
    • Faculteit Wiskunde en InformaticaUniversiteit van Amsterdam
    • Department of Mathematics #3840University of California
Article

DOI: 10.1007/BF03027290

Cite this article as:
Stevenhagen, P. & Lenstra, H.W. The Mathematical Intelligencer (1996) 18: 26. doi:10.1007/BF03027290

Copyright information

© Springer Science+Business Media, Inc. 1996